BibTeX record journals/isci/FangY04

download as .bib file

@article{DBLP:journals/isci/FangY04,
  author       = {Jinming Fang and
                  Yueli Yue},
  title        = {K. Fan's theorem in fuzzifying topology},
  journal      = {Inf. Sci.},
  volume       = {162},
  number       = {3-4},
  pages        = {139--146},
  year         = {2004},
  url          = {https://doi.org/10.1016/j.ins.2003.09.003},
  doi          = {10.1016/J.INS.2003.09.003},
  timestamp    = {Sat, 27 May 2017 14:24:47 +0200},
  biburl       = {https://dblp.org/rec/journals/isci/FangY04.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}